# SDR AALA20070615

- Difficulty date: April 7, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N411AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49322
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 21481
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT SEAT ROW 25 INOPERATIVE.  REPLACED BATTERY PACK AT OVERHEAD BIN FOR EMERGENCY LIGHT AT SEAT ROW 25.  SYSTEM GROUND CHECKED NORMAL OPERATION.
